# SDR CALA2017073102455

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 15,358 hours, 5,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN ON,  REPLACED LIGHT ASSEMBLY , AND CHECKED OK
